Refinements of some Pachpatte and Bihari inequalities on time scales

Bacem Ben Nasser, K. Boukerrioua, M. Defoort, M. Djemai, M. A. Hammami

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this study, some generalizations and refinements of some inequalities of Pachpatte and Bellman-Bihari types are established on arbitrary time domains using the time scale theory. The obtained results unify continuous and discrete inequalities and extend some results known in the literature. The paper ends up with two illustrative examples to highlight the utility of our results.
Original languageEnglish (US)
Pages (from-to)388-401
Number of pages14
JournalNonlinear Dynamics and Systems Theory
Volume17
Issue number4
StatePublished - Jan 1 2017

Fingerprint Dive into the research topics of 'Refinements of some Pachpatte and Bihari inequalities on time scales'. Together they form a unique fingerprint.

Cite this